# SDR ASAA2016062217125

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 28,785 hours, 8,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT R-1 DOOR IS BROKEN AND LENS IS MISSING.  ACFT GROUNDED.  REF WDM 33-51-21 REMOVED, REPLACED, AND TESTED L1186 EXIT LOCATOR SIGN AND LENS IAW AMM 33-51-01-960-802.  OPS NORMAL.
